# SDR ASAA0480616

- Difficulty date: December 16, 2004
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5912995503
- Condition: Gouged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, TWO MOUNTING HOLES GOUGED AT BOTTOM FRAME OF LEFT OVERWING EXIT.  INSTALLED DOUBLER PER EA 53-20-01679.  (M)
